Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could adhesions cause the discoloration of foot and the left quadrant pain?

I have been suffering from left quadrand pain with my left foot turning purple and the foot being cool to the touch. I had vascular studies done at the Mayo Clinic and everything checked out o.k. My doctor has a colonoscopy scheduled for March 27, and if this checks out o.k. is it silly to think I may have adhesions causing my pain? I had a hysterectomy at age 30 and am now 68. I still have my left ovary but this seems to be okay too! I do have intermittent diarrhea/constipation. A pelvic scan with contrast showed no masses. Could adhesions cause the discoloration of my foot and the left quadrant pain?
Fri, 10 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Postoperative adhesion is a possible cause of pain. However, discoloration of the feet is not related to adhesion. You can go for CECT abdomen and pelvis for further assessment.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abdominal pain


Could adhesions cause the discoloration of foot and the left quadrant pain?

Hello, Postoperative adhesion is a possible cause of pain. However, discoloration of the feet is not related to adhesion. You can go for CECT abdomen and pelvis for further assessment. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician